# SDR 20000809SH002

- Difficulty date: July 13, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N4508Y
- Make and model: Airtrc AT401
- Aircraft serial: 4010751
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 10992
- Condition: Fractured
- Location: Master Rod
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING AGRICULTURAL SPRAYING OPERATION, NR 7 ROD ASSY FAILED FORCING AIRCRAFT TO EMERGENCY LANDING AND SUBSEQUENT SUBSTANTIAL AIRCRAFT DAMAGE.  REF:  ACCIDENT REPORT NR LAX00LA271.  (X)
